A 22-year-old female asked:
i hv a headache dull pain on the left side of my belly and feel a little nauseous what is this?
1 doctor answer • 2 doctors weighed in
Gastroenterology 39 years experience
What came first?: We'll need a little more helpful information from you. If you developed nausea ; left upper abdominal pain after treating your headache with a lot of Aspirin or NSAID analgesics, you may have promoted stomach upset ; even an ulcer. On the other hand, if your headache ; GI upset presented together, you may be describing an "intestinal migraine.".
4635 viewsReviewed >2 years ago
Last updated Jun 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.